CureZone   Log On   Join
Skin eruptions, abdominal discomfort & joint pain
 
  Views: 2,554
Published: 17 years ago
 

Skin eruptions, abdominal discomfort & joint pain


I recently discovered the curezone site and am continually amazed by what I read. I am still a skeptic about the whole Liver Cleansing thing however.

Six months ago I began experiencing abdominal discomfort along with skin eruptions around my mouth. Both came and went but a few months back, the eruption around my mouth got much worse. I have started drinking a lot of water (almost 2 litres a day) and also adding chlorophyll to the water to help cleanse. Yesterday I started feeling some joint pain in one of my hands and one knee. Is this part of the detox process? Anyone out there have anything similar happen?

Of course the doctors say that I should take Antibiotics , use cortisone cream and that the xrays and ultrasounds show nothing in my abdomen. One doctor told me that I was just constipated and that I should take something for it. It's pretty darn confusing...

Signed
Hopeful
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  www.curezone.org

0.375 sec, (1)